# SDR FDEA202102160409

- Difficulty date: February 16, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA385323
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT CEILING STA 1661 LBL 50/60  MAIN DECK FLOORBOARD SUPPORT   CORRODED AT 2 NUTCLIPS. MRKD REMOVED AND REPLACED FLOORBOARD  SUPPORT AT STA 1661 LBL 50/60.  REF SRM 51-35-01   VOL2.  DWG AFA3853.
